# SDR AALA2018121839026

- Difficulty date: December 12, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 83,593 hours, 12,229 cycles
- Engine: Pwa PW4168A
- Engine time: 66,357 hours, 10,215 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1115V070010
- Part serial: 5890C
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 66,313 hours, 10,207 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN CALLED AFTER TAKE OFF,   WITH CTRL SYSTEM FLIGHT MESSAGE FOR ENGINE NR 1 OVERHEAT AND LARGE FUEL FLOW DISCREPANCY  BETWEEN ENGINE NR 1 AND 2.  PATCHED WITH TECH AND DETERMINED ETOPS ENTRY NOT POSSIBLE IAW QRH AND WILL RETURN TO DEPARTURE.   ACCOMPLISHED TSM TASK 71-00-00-810-825-A AND 75-32-00-810-845-A.  REPLACED THE BLEED VALVE, IAW AMM 75-32-13, 75-32-16, AND 75-32-15.  ENGINE RUNS CARRIED OUT AND ALL OPS NORMAL.  OK FOR SERVICE.
